# SDR WRLA20100105330

- Difficulty date: January 5, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 47,008 hours, 8,127 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 01C CHECK FOUND RIGHT WING OUTBOARD FLAP STOP RIB (P/N:ARC4125-502) CRACKED AT XOF 563.244.  NRC U05078 ISSUED.  PER EI:W2010A57B-072 REV00 AND AMM REV66, RMV THE FLAP, RPL THE LEADING EDGE RIB, RE-INST THE FLAP.  PFM AMM SUBTASK 27-50-30-830-003 TO ADJ THE OUBD FLAPS, PFM AMM SUBTASK 27-50-30-830-004 TO MAKE SURE THE FLAP DOWNSTOP IS ADJUSTED CORRECTLY, PFM SUBTASK 27-50-30-220-010 TO DO AN INSPECTION OF THE OUTBD FLAP CONTROL SURFACES. PFM SUBTASK 27-50-30-710-004 TO TEST OF THE FLAP SYSTEM OPERATION/RANGE OF MOVEMENT. ALL COND SATI'S.
